The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (221 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 2, 2002, pp. 335–350
DOI: 10.4171/ZAA/1081

Published online: 2002-06-30

Existence Result for the One-Dimensional Full Model of Phase Transitions

F. Luterotti[1] and Ulisse Stefanelli[2]

(1) Università degli Studi, Brescia, Italy
(2) Università di Pavia, Italy

This note deals with a nonlinear system of partial differential equations accounting for phase transition phenomena. The existence of solutions to a Cauchy-Neumann problem is established in the one-dimensional space setting, using a regularization – a priori estimates – passage to limit procedure.

Keywords: Phase transitions, microscopic movements, existence results

Luterotti F., Stefanelli Ulisse: Existence Result for the One-Dimensional Full Model of Phase Transitions. Z. Anal. Anwend. 21 (2002), 335-350. doi: 10.4171/ZAA/1081